Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 98, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 25, 2015, 5:21 PM CDT for Anderson County, Leon County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 5:21 PM CDT (22:21 UTC)
- Expired
- May 25, 2015, 10:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, TX, Leon County, TX
The radar
The Ft Hood radar (KGRK), 174 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
776
WGUS54 KFWD 252221
FFWFWD
TXC001-289-260115-
/O.NEW.KFWD.FF.W.0098.150525T2221Z-150526T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ANDERSON COUNTY IN CENTRAL TEXAS...
LEON COUNTY IN CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 520 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PALESTINE...BUFFALO...ELKHART...FRANKSTON...BERRYVILLE...
CENTERVILLE...JEWETT...NORMANGEE...OAKWOOD...POYNOR...MARQUEZ AND
LEONA.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3151 9574 3132 9566 3127 9573 3109 9576
3109 9598 3097 9624 3125 9633 3137 9632
3162 9579 3169 9578 3169 9587 3175 9588
3179 9598 3187 9597 3188 9603 3191 9600
3201 9605 3209 9543 3185 9545 3161 9526
$$
CAVANAUGH1 follow-up statement
293
WGUS54 KFWD 260038
FFWFWD
TXC001-289-260315-
/O.EXT.KFWD.FF.W.0098.000000T0000Z-150526T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
ANDERSON COUNTY IN CENTRAL TEXAS...
LEON COUNTY IN CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 737 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO CONTINUE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PALESTINE...BUFFALO...ELKHART...FRANKSTON...BERRYVILLE...
CENTERVILLE...JEWETT...NORMANGEE...OAKWOOD...POYNOR...MARQUEZ AND
LEONA.
ADDITIONAL RAINFALL AMOUNTS OF 1 T 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3151 9574 3132 9566 3127 9573 3109 9576
3109 9598 3097 9624 3125 9633 3137 9632
3162 9579 3169 9578 3169 9587 3175 9588
3179 9598 3187 9597 3188 9603 3191 9600
3201 9605 3209 9543 3185 9545 3161 9526
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:53 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 25, 2:53 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 253 PM CDT MON MAY 25 2015 .DISCUSSION... WATER VAPOR AND RADAR MOSAIC LOOPS SHOW A VIGOROUS SHORT WAVE NEAR CHILDRESS MOVING NORTHEAST WITH A BAND OF INTENSE AND SEVERE CONVECTION EXTENDING ACROSS OUT WESTERN COUNTIES AND INTO THE HILL COUNTY. AHEAD OF THIS SYSTEM...THERE WERE SCATTERED CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS. THE LINE WILL CONTINUE MOVING EAST 30 MPH ACROSS THE REST OF THE CWA THROUGH EARLY EVENING. SOME OF THE HI-RES MODELS KEEP SOME OF THIS ACTIVITY GOING OVER THE FAR EASTERN AND SOUTHEASTERN COUNTIES UNTIL 10 PM. AFTERWARD...THINK MUCH OF THE CWA WILL BE QUIET BUT HAVE MAINTAINED 20-30 POPS OVER THE EAST/SOUTHEAST AFTER MIDNIGHT. WE WILL BE REMOVING COUNTIES FROM THE TORNADO WATCH AS THE LINE PROGRESSES EAST AND THE THREAT ENDS TO THE WEST. TUESDAY WILL BE ANOTHER DAY OF CONCERN FOR SEVERE THUNDERSTORMS AS FORECAST SOUNDINGS REMAIN VERY UNSTABLE AND A DRYLINE WILL ENCROACH INTO THE FAR WESTERN COUNTIES. WHATEVER GOES UP ALONG THE DRYLINE WILL HAVE SBCAPE OF 5500 J/KG TO FEED ON...THUS BEING CAPABLE OF PRODUCING VERY LARGE HAIL. ELSEWHERE...SCATTERED STRONG/SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY WHERE ANY SURFACE BOUNDARIES REMAIN. OUR ATMOSPHERE WILL REMAIN UNSTABLE GOING THROUGH THE WEEKEND AND ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY THROUGH MONDAY. HOWEVER...WEAK RIDGING ALOFT WILL OCCUR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WHICH SHOULD PROVIDE FOR LESS STORM COVERAGE. SOUTHWEST FLOW ALOFT RETURNS THURSDAY WITH SEVERAL STRONG SHORT WAVES MOVING ACROSS THE REGION...THUS A RETURN TO HIGHER POPS THURSDAY NIGHT THROUGH SUNDAY. OUR UPPER FLOW BECOMES MORE NORTHWESTERLY SUNDAY THROUGH MONDAY. WE WILL HAVE TO WATCH OUT FOR UPSTREAM NOCTURNAL CONVECTION OVER THE PANHANDLE OR EASTERN COLORADO THAT COULD AFFECT NORTH CENTRAL TEXAS THE FIRST HALF OF NEXT WEEK. DO NOT SEE ANY NEED TO CHANGE OUR TEMPERATURE FORECAST AS LOWS WILL BE A FEW DEGREES ABOVE NORMAL WHILE HIGHS AVERAGE NEAR NORMAL. AS CONVECTION ENDS TONIGHT...CLOUDS WILL DECREASE AND WE WILL SEE THE SUN RETURN FOR TOMORROW. HOWEVER...A RETURN OF MOIST LOW LEVEL FLOW WILL BRING MOSTLY CLOUDY SKIES BACK TO THE CWA ON WEDNESDAY...AND THIS PROCESS WILL CONTINUE THROUGH THE WEEKEND. 75 && .AVIATION... /ISSUED 1236 PM CDT MON MAY 25 2015/ LINE OF STORMS IS MOVING EASTWARD AND SHOULD ARRIVE IN METROPLEX FROM WEST TO EAST AND AFFECT TAFS SITES BETWEEN 19Z-22Z. STRONG TO SEVERE WESTERLY WINDS ARE LIKELY WITH TEMPORARY IFR/LIFR VSBY IN HEAVY RAINS. ACTIVITY SHOULD MOVE RATHER QUICKLY TO THE EAST AND EXPECT BY 6PM LOCAL AND 23Z TO SEE STORMS EAST OF TAF SITES. WILL WATCH FOR POSSIBLE REDEVELOPMENT BEHIND SQUALL LINE...BUT BELIEVE AIRMASS WILL BE TOO WORKED OVER FOR AN ADDITIONAL ROUND. FOR WACO MORE CELLULAR ACTIVITY IS POSSIBLE AHEAD OF LINE AND WILL SHOW A TEMPO FROM 18Z TO 22Z. OTHERWISE VFR WILL PREVAIL THIS EVENING AND THROUGH THE OVERNIGHT. MVFR STRATUS SHOULD ARRIVE BY EARLY MORNING. OUTSIDE OF STORM INFLUENCES...SOUTH WINDS WILL PREVAIL AT 10-15KT. ADDITIONAL STORMS POSSIBLE IN TUESDAY AFTERNOON BUT ACTIVITY WILL BE MORE LIMITED IN COVERAGE. MAY NEED VCTS IN LATER TAF ISSUANCES. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 87 70 86 71 / 20 20 30 20 20 WACO, TX 67 86 71 86 71 / 20 20 20 20 20 PARIS, TX 65 82 68 85 69 / 70 20 30 30 20 DENTON, TX 64 86 69 86 70 / 20 20 30 20 20 MCKINNEY, TX 65 84 69 86 70 / 20 20 30 30 20 DALLAS, TX 66 86 71 87 71 / 20 20 30 20 20 TERRELL, TX 66 85 71 88 70 / 50 20 30 20 20 CORSICANA, TX 67 85 72 86 71 / 40 20 20 20 20 TEMPLE, TX 68 87 70 88 71 / 20 20 20 20 20 MINERAL WELLS, TX 64 88 69 86 69 / 20 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, May 25, 3:24 AM CDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 AM CDT MON MAY 25 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON...THEN CONTINUE EAST OF INTERSTATE 35 EARLY THIS EVENING. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND HEAVY RAINFALL ARE EXPECTED TO BE THE MAIN THREATS. ANY ADDITIONAL HEAVY RAIN WILL RAPIDLY RUN OFF AND ONLY AGGRAVATE ONGOING RIVER FLOODING ACROSS THE AREA. A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. BEST CHANCES WILL OCCUR NORTHWEST OF A LAMPASAS...TO HILLSBORO...TO TERRELL...TO PARIS LINE DURING PRIMARILY THE AFTERNOON AND EVENING HOURS. A CHANCE OF THUNDERSTORMS AND SOME SEVERE THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH CENTRAL TEXAS WEDNESDAY THROUGH SUNDAY. HIGHEST RAIN CHANCES WILL OCCUR LATE THURSDAY INTO SATURDAY WITH LOCALLY HEAVY RAINFALL EXPECTED ONCE AGAIN. ANY ADDITIONAL HEAVY RAINFALL THIS WEEK INTO NEXT WEEKEND WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING AND ACT TO ENHANCE ONGOING RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...ESPECIALLY DURING THE LATE MORNING INTO THIS AFTERNOON.
In the hours before
Local storm report, May 25, 4:32 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST TERRELL 32.73N 96.28W
05/25/2015 M60 MPH KAUFMAN TX ASOS
TRL ASOS REPORTS GUST OF 51KTSSpecial weather statement, May 25, 4:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT MON MAY 25 2015
TXZ094-095-252215-
LAMAR TX-FANNIN TX-
434 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR AND FANNIN COUNTIES UNTIL
515 PM CDT...
AT 434 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF HONEY GROVE...OR 11 MILES WEST OF PARIS...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PARIS...BONHAM...LEONARD...HONEY GROVE...BLOSSOM...ECTOR...DEPORT...
DODD CITY...BAILEY...RAVENNA...BONHAM STATE PARK...ROXTON...
LADONIA...WINDOM...TOCO AND SUN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3393 9556 3388 9554 3388 9531 3348 9531
3350 9577 3335 9631 3374 9628 3376 9619
3380 9615 3384 9601 3387 9599 3385 9598
3386 9594 3389 9593 3384 9584 3386 9581
3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 2134Z 240DEG 48KT 3363 9574
JLDUNNLocal storm report, May 25, 4:39 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND DMG 5 W JONESBORO 31.62N 97.96W
05/25/2015 HAMILTON TX LAW ENFORCEMENT
FM932 AND CR432 NORTH OF IRELAND. 2 HOUSES AND 2 OUTHOUSES
WITH MAJOR DAMAGE. TIME ESTIMATED.Local storm report, May 25, 4:54 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST SULPHUR SPRINGS 33.13N 95.60W
05/25/2015 E60 MPH HOPKINS TX AMATEUR RADIO
ESTIMATED GUST TO 60 MPH IN SULPHUR SPRINGSLocal storm report, May 25, 5:02 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM FLASH FLOOD TERRELL 32.73N 96.28W
05/25/2015 KAUFMAN TX BROADCAST MEDIA
MULTIPLE ROADS IMPASSIBLE IN TERRELL DUE TO HIGH WATERLocal storm report, May 25, 5:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG KOSSE 31.30N 96.63W
05/25/2015 LIMESTONE TX EMERGENCY MNGR
LARGE TREES DOWN ACROSS 339 AND WATER OVER ROADWAYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:22 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 53 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| May 25, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 67 min |
| May 25, 12:11 PM CDT | Tornado Warning | FWD | Young | 49 min |
| May 25, 12:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 26 min |
| May 25, 12:33 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| May 25, 12:42 PM CDT | Tornado Warning | FWD | Jack | 33 min |
| May 25, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| May 25, 1:11 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 64 min |
| May 25, 1:20 PM CDT | Special Weather Statement | FWD | Comanche, Mills | 40 min |
| May 25, 1:24 PM CDT | Tornado Warning | FWD | Lampasas | 36 min |
| May 25, 1:32 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Somervell | 52 min |
| May 25, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 79 min |
| May 25, 1:43 PM CDT | Special Weather Statement | FWD | Denton | 47 min |
| May 25, 1:50 PM CDT | Tornado Warning | FWD | Coryell, Lampasas | 25 min |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 63 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 62 min |
| May 25, 2:02 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 2:06 PM CDT | Tornado Warning | FWD | Erath, Hood | 24 min |
| May 25, 2:08 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| May 25, 2:09 PM CDT | Special Weather Statement | FWD | Denton | 66 min |
| May 25, 2:13 PM CDT | Tornado Warning | FWD | Coryell | 47 min |
| May 25, 2:24 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 66 min |
| May 25, 2:25 PM CDT | Tornado Warning | FWD | Grayson | 23 min |
| May 25, 2:26 PM CDT | Tornado Warning | FWD | Bell, Falls, McLennan | 34 min |
| May 25, 2:27 PM CDT | Special Weather Statement | FWD | Bosque, Somervell | 48 min |
| May 25, 2:29 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 31 min |
| May 25, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 45 min |
| May 25, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| May 25, 2:38 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 37 min |
| May 25, 2:46 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| May 25, 2:51 PM CDT | Tornado Warning | FWD | Bell | 39 min |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 59 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Wise | 46 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Denton | 24 hr |
| May 25, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Parker, Tarrant | 65 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | FWD | Coryell, Hamilton | 3 hr |
| May 25, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, McLennan, Navarro | 53 min |
| May 25, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 62 min |
| May 25, 3:15 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Johnson, Tarrant and 1 more | 3 hr |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 57 min |
| May 25, 3:22 PM CDT | Areal Flood Advisory | FWD | Cooke, Denton, Montague, Wise | 3 hr |
| May 25, 3:25 PM CDT | Areal Flood Advisory | FWD | Bell, McLennan | 3 hr |
| May 25, 3:28 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 25, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 62 min |
| May 25, 3:31 PM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| May 25, 3:35 PM CDT | Special Weather Statement | FWD | Fannin, Hunt | 40 min |
| May 25, 3:38 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 52 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 3 hr |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman, Rockwall | 61 min |
| May 25, 3:48 PM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| May 25, 3:54 PM CDT | Tornado Warning | FWD | Freestone | 36 min |
| May 25, 3:56 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| May 25, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 64 min |
| May 25, 3:59 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| May 25, 3:59 PM CDT | Tornado Warning | FWD | Milam | 31 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 75 min |
| May 25, 4:08 PM CDT | Flash Flood Warning | FWD | Grayson | 5 hr |
| May 25, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 66 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 79 min |
| May 25, 4:15 PM CDT | Flash Flood Warning | FWD | Freestone, Limestone, Navarro | 3 hr |
| May 25, 4:21 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| May 25, 4:24 PM CDT | Flash Flood Warning | FWD | Falls, Milam, Robertson | 3 hr |
| May 25, 4:27 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Hunt | 3 hr |
| May 25, 4:32 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 28 min |
| May 25, 4:34 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 25, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 65 min |
| May 25, 4:42 PM CDT | Flash Flood Warning | FWD | Henderson, Rains, Van Zandt | 5 hr |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 77 min |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 72 hr |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 66 hr |
| May 25, 4:51 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| May 25, 4:59 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 31 min |
| May 25, 5:03 PM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| May 25, 5:17 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 73 min |
| May 25, 5:22 PM CDT | River Flood Warning | FWD | Coryell | 7 days |
| May 25, 5:27 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.